A note on a finite group with all non-nilpotent maximal subgroups being normal

Authors

  • Na Li Yantai University - School of Mathematics and Information Sciences
  • Jiangtao Shi Yantai University - School of Mathematics and Information Sciences

Keywords:

non-nilpotent maximal subgroup, normal, solvable

Abstract

In this paper we give an elementary proof to show that a finite group with all non-nilpotent maximal subgroups being normal is solvable.

Downloads

Published

2019-07-30

How to Cite

Li, N., & Shi, J. (2019). A note on a finite group with all non-nilpotent maximal subgroups being normal. Italian Journal of Pure and Applied Mathematics, 42, 700–702. Retrieved from https://journals.uniurb.it/index.php/ijpam/article/view/7198

Issue

Section

Articoli - Forum Editrice